| Model Number |
CCWTT0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
11/14/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A nurse reported that following an intraocular lens (iol) implant procedure, the patient had experienced blurred vision.The lens was explanted in a secondary procedure and exchanged for unspecified monofocal lens model approximately two months after initial implantation.Additional information has been requested; however, further information has not been received.
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).
Event or Problem Description
The lens was replaced with other company lens.The clinical reason for the explant was not reported.Additional information has been received stated that the patient having issue with the quality of their distance vision.
Additional Manufacturer Narrative
The product was not returned.Product history records were reviewed and the documentation indicated the product met release criteria.The account indicated an unspecified cartridge with a non-qualified viscoelastic.It is unknown if a qualified cartridge was used.The handpiece indicated is qualified for use with this lens with the use of qualified lens/cartridge combinations.The product investigation could not identify a root cause for the reported complaint.Each lens is subjected to a 100% assessment of the power and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.Information was provided that the multifocal company lens, 18.5 diopter (add power +2.2/+3.2) lens was replaced with a non-company, 18.5 diopter, monofocal lens model.The account indicated the product was not available to evaluate.Additional information was provided that the patient was a glaucoma suspect.Due to the exchange of a multifocal lens to a monofocal lens, this may suggest that the replacement lens model was an improved choice for the patient's vision needs.No additional information has been provided at this time.File will be reopened when new information is received.The manufacturer internal reference number is: (b)(4).